Urticaria, otherwise called hives, is a type of skin rash that develops when some triggers release histamine. Some of the common triggers are certain food items, medications, infections, fever, dust mites, pollen, sunlight, and latex.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I have itching problem in the whole body since last six months. When I take the Cetirizine tablet for this then it is fine for 4 to 5 days after that it again occurs. Read Full »
Answer: Hello, Welcome to icliniq.com. It seems you have chronic urticaria. In more than 50 % of cases, the cause is unknown. The rest of the patients it can be due to any infection anywhere in body or thyroid problems or diabetes, etc. I suggest you get the following tests done. CBC with ESR, S.TSH, S.T3... Read Full »
Query: Hello doctor, From one and a half year, I am suffering from heat allergy. Whenever I am exposed to the sun or when my body temperature rises, I get red hives on my body, especially on hands and chest. It usually lasts for 10 to 15 minutes and disappears. This happens when I am stressed, angry or dur... Read Full »
Answer: Hi, Welcome to icliniq.com. Your problem is a characteristic of cholinergic urticaria. It is a type of urticariawhere patients are allergic to their own sweat. So, whenever a patient sweats, for example, due to heat, sun, stress, or exercise. etc., the patient develops hives. Levocetirizine can su... Read Full »
Query: Hello doctor, My husband is suffering from unknown allergy for the last two years. He has consulted many doctors and has done many tests, but no positive result yet. He takes Allegra or Montec every day; else he gets rashes all over the body. He is also having filaria for over five years and takes ... Read Full »
Answer: Hi, Welcome to icliniq.com. By allergy, if you mean red raised rashes, then that is known as urticaria. So, that means he is suffering from chronic urticaria and impotency. There can be many causes including thyroid, which can cause both the above issue. Also, rarely Allegra - Fexofenadine can ca... Read Full »